Skip to main content
Research

Publications: Dr Huy Nguyen

Langford M, Nguyen HT ( 2021 ) . Quadratically pinched hypersurfaces of the sphere via mean curvature flow with surgery . Calculus of Variations and Partial Differential Equations vol. 60 , ( 6 )
Lynch S, Nguyen HT ( 2021 ) . Pinched ancient solutions to the high codimension mean curvature flow . Calculus of Variations and Partial Differential Equations vol. 60 , ( 1 )
Buzano R, Nguyen HT ( 2019 ) . The Chern-Gauss-Bonnet formula for singular non-compact four-dimensional manifolds . Communications in Analysis and Geometry vol. 27 , ( 8 ) 1697 - 1736 .
Buzano R, NGUYEN H ( 2018 ) . The higher-dimensional Chern-Gauss-Bonnet formula for singular conformally flat manifolds . Journal of Geometric Analysis
Mondino A, Nguyen HT ( 2018 ) . Global conformal invariants of submanifolds . Annales de l'Institut Fourier vol. 68 , ( 6 ) 2663 - 2695 .
Baker C, Nguyen HT ( 2016 ) . Codimension two surfaces pinched by normal curvature evolving by mean curvature flow . Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Lamm T, Nguyen HT ( 2015 ) . Branched Willmore spheres . Journal für die reine und angewandte Mathematik (Crelles Journal) vol. 2015 , ( 701 )
Huy The Nguyen ( 2015 ) . Convexity and cylindrical estimates for mean curvature flow in the sphere . Transactions of the American Mathematical Society vol. 367 , ( 7 ) 4517 - 4536 .
Mondino A, Huy The Nguyen ( 2014 ) . A gap theorem for Willmore tori and an application to the Willmore flow . Nonlinear Analysis vol. 102 , 220 - 225 .
Lamm T, Huy The Nguyen ( 2014 ) . Quantitative rigidity results for conformal immersions . American Journal of Mathematics vol. 136 , ( 5 ) 1409 - 1440 .
Nguyen HT ( 2013 ) . Geometric rigidity for sequences of conformal immersions . Calculus of Variations and Partial Differential Equations vol. 49 , ( 3-4 ) 1337 - 1357 .
Nguyen HT ( 2011 ) . Geometric rigidity for analytic estimates of Müller–┼áverák . Mathematische Zeitschrift vol. 272 , ( 3-4 ) 1059 - 1074 .
Nguyen HT ( 2009 ) . Isotropic Curvature and the Ricci Flow . International Mathematics Research Notices
Andrews B, Nguyen H ( 2009 ) . Four-manifolds with 1/4-pinched Flag Curvatures . Asian Journal of Mathematics vol. 13 , ( 2 ) 251 - 270 .